# SDR SWAA2022021414063

- Difficulty date: April 3, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 41,729 hours, 24,656 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL ON FASTENERS AND ADJACENT WEB OF R/H OVERWING ESCAPE HATCH. / CORROSION ON LOWER SILL FASTENERS AND WEB OF R/H OVERWING ESCAPE HATCH REPAIRED IAW ER 18-02373 IR; EA 1-753-32587 REV IR (T772878)
